Universidad Complutense de Madrid
E-Prints Complutense

On the homogenization of a transmission problem arising in chemistry

Impacto

Downloads

Downloads per month over past year



Conca, C. and Díaz Díaz, Jesús Ildefonso and Timofte, Claudia (2004) On the homogenization of a transmission problem arising in chemistry. Romanian Reports in Physics, 56 (4). pp. 613-622. ISSN 1221-1451

[img] PDF
Restringido a Repository staff only

302kB



Abstract

The aim of this paper is to study the asymptotic behavior of the solution of a transmission problem in some chemical reactive flows through periodically perforated domains. The domain is considered to be a fixed bounded open subset Ω⊂Rn, in which identical and periodically distributed perforations (holes) of size ε are made. The asymptotic behavior of the solution of such a problem is governed by a new elliptic boundary-value problem with an extra zero-order term that captures the effect of the chemical reactions associated to the homogenized medium.


Item Type:Article
Uncontrolled Keywords:Homogenization; energy method; chemical reactive flows
Subjects:Sciences > Chemistry
ID Code:30791
Deposited On:11 Jun 2015 09:14
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page